# SDR FDEA202312101928

- Difficulty date: December 10, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N775FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25043
- Aircraft time: 82,239 hours, 32,211 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELEV FEEL ON STATUS PAGE AT FL340.  PERFORMED FAULT ISOLATION OF ELEVATOR FEEL MESSAGE  PER FIM 27-31 FAULT TREE 805 BLOCKS 1 AND 26.  INDIVIDUAL STEPS UNDER TSI WRI 27-30/6835. ALL  STEPS COMPLIED WITH IN BLOCK 1 AND SYSTEM IS OK PER  BLOCK 26. ELEV FEEL MESSAGE IS NO LONGER PRESENT.  NO DEFECTS NOTED AT THIS TIME. A/C OK FOR SERVICE.
